# SDR P5CA9700186

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Nr 7 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 FLAP TRACK CARRIAGE UPPER ATTACH FITTING BRACKET ATTACH BOLTS CORRODED LEVEL 1.  REMOVED AND REPLACED 2 BOLTS PER OVERHAUL MANUAL 27-51-75.
